There are a number of risks and side effects that are associated with dietary supplements and indeed many other types of supplements. It is always important that you should be aware of these side effects so that you can avoid them. You need to know that just like drugs; there are some side effects that are associated with the continued use of supplements. However, it is advisable that you should consult your doctor or your nutritionist before you can start to use Go Nutrients or any other supplements. This will help you to start the supplements and other foods on a point of knowledge.
One of the most common side effects of dietary supplements is drug interactions. This means that use of supplements with some drugs could cause side effects such as gastrointestinal complications. There are many other illnesses that one could also suffer in the process. Now, when one notices that they are affected by the use of dietary supplements, it would be better for them to stop the use of these supplements and consult. For the people receiving cancer treatments, they could be affected by the use of dietary supplements. They could get side effects such as skin sensitivity and may be some severe reactions from radiation treatment.